# SDR DALA1209536302

- Difficulty date: February 18, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 6,761 hours, 840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING AREA BS 1640-1660 LBL 60 SEAT TRACK FOUND BULGED.  REPAIRED PER SRM 53-00-52, FIG 201, REPAIR 6.
